# SDR DALA2016042203164

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 40,283 hours, 27,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 898
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, SKIN SPLICE AT BS 898 IS CORRODED AT BL 0, REF NR 00199.  REPAIRED SKIN SPLICE REF ER/A 545889-14, REV ORIGINAL ASSOCIATED ER/A 14-545889 ADDED FOR AC 9577.
